SciELO - Scientific Electronic Library Online

 
vol.88 número4On reduced L2 cohomology of hypersurfaces in spheres with finite total curvatureEnhancement of Hevea brasiliensis properties through chemical application índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Anais da Academia Brasileira de Ciências

versão impressa ISSN 0001-3765versão On-line ISSN 1678-2690

Resumo

CALVO-ANDRADE, OMEGAR; CORREA, MAURÍCIO  e  FERNANDEZ-PEREZ, ARTURO. On non-Kupka points of codimension one foliations on ℙ3. An. Acad. Bras. Ciênc. [online]. 2016, vol.88, n.4, pp.2067-2080. ISSN 0001-3765.  http://dx.doi.org/10.1590/0001-3765201620160013.

We study the singular set of a codimension one holomorphic foliation on ℙ 3 . We find a local normal form for these foliations near a codimension two component of the singular set that is not of Kupka type. We also determine the number of non-Kupka points immersed in a codimension two component of the singular set of a codimension one foliation on ℙ 3.

Palavras-chave : holomorphic foliations; Kupka sets; non-Kupka points.

        · texto em Inglês     · Inglês ( pdf epdf )